# SDR UIEA201905314348

- Difficulty date: May 29, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,434 hours, 18,795 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Relay
- Part number: BACR13CJ2
- Condition: Failed
- Location: Exhaust Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EQUIPMENT EXHAUST FAN INOP.( DEFERRED INOP AS PER MEL 21-58-05 CAT 'C' MDDR 112384.   LOG PAGE 1058579 - M28: REMOVED AND REPLACED AFT EXH FAN 1 AC AVAIL RELAY K835 AS PER SWPM 20-81-22 AND WDM 21-26-11 OPS CHECK GOOD AS PER AMM 21-26-00. THIS CLEARS MDDR #112384, PLACARD REMOVED AND MCC NOTIFIED. )
